# SDR SWIA2018010244114

- Difficulty date: January 2, 2018
- Submitted: January 4, 2018
- Operation: Air carrier
- Aircraft: N824SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15208
- Aircraft time: 24,998 hours, 15,941 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Not Reported
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF RECEIVED A GEAR DISAGREE MESSAGE AND NOSE GEAR DID NOT RETRACT. RETURNED TO FIELD. EMERGENCY WAS DECLARED. (FLT 4475) FO: 01/02/2018 CLOSED REPACKED AND SERVICED NLG IAW AMM.
